Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data

Hirayama H, Kinoshita S, Okamoto M (2020)
ANNALES HENRI POINCARE 21(8): 2611-2636.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hirayama, Hiroyuki; Kinoshita, ShinyaUniBi; Okamoto, Mamoru
Abstract / Bemerkung
In the present paper, we consider the Cauchy problem of the system of quadratic derivative nonlinear Schrodinger equations. This system was introduced by Colin and Colin (Differ Integral Equ 17:297-330, 2004). The first and second authors obtained some well-posedness results in the Sobolev space H-s(R-d). We improve these results for conditional radial initial data by rewriting the system radial form.
Erscheinungsjahr
2020
Zeitschriftentitel
ANNALES HENRI POINCARE
Band
21
Ausgabe
8
Seite(n)
2611-2636
ISSN
1424-0637
eISSN
1424-0661
Page URI
https://pub.uni-bielefeld.de/record/2944773

Zitieren

Hirayama H, Kinoshita S, Okamoto M. Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data. ANNALES HENRI POINCARE. 2020;21(8):2611-2636.
Hirayama, H., Kinoshita, S., & Okamoto, M. (2020). Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data. ANNALES HENRI POINCARE, 21(8), 2611-2636. doi:10.1007/s00023-020-00931-3
Hirayama, H., Kinoshita, S., and Okamoto, M. (2020). Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data. ANNALES HENRI POINCARE 21, 2611-2636.
Hirayama, H., Kinoshita, S., & Okamoto, M., 2020. Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data. ANNALES HENRI POINCARE, 21(8), p 2611-2636.
H. Hirayama, S. Kinoshita, and M. Okamoto, “Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data”, ANNALES HENRI POINCARE, vol. 21, 2020, pp. 2611-2636.
Hirayama, H., Kinoshita, S., Okamoto, M.: Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data. ANNALES HENRI POINCARE. 21, 2611-2636 (2020).
Hirayama, Hiroyuki, Kinoshita, Shinya, and Okamoto, Mamoru. “Well-Posedness for a System of Quadratic Derivative Nonlinear Schrodinger Equations with Radial Initial Data”. ANNALES HENRI POINCARE 21.8 (2020): 2611-2636.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar